RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zolotarev, A P

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:160
Abstract pages:762
Full texts:322
References:23

http://www.mathnet.ru/eng/person20037
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/304042

Publications in Math-Net.Ru
1997
1. A. P. Zolotarev, “On change and distributivity numbers in geometric lattices”, Sibirsk. Mat. Zh., 38:5 (1997),  1080–1088  mathnet  mathscinet  zmath; Siberian Math. J., 38:5 (1997), 935–941  isi
1994
2. A. P. Zolotarev, “On balanced lattices and Goldie dimension of balanced lattices”, Sibirsk. Mat. Zh., 35:3 (1994),  602–611  mathnet  mathscinet  zmath; Siberian Math. J., 35:3 (1994), 539–546  isi
1993
3. A. P. Zolotarev, “On the dual Helly number and irreducible decompositions of the unit in lattices”, Mat. Zametki, 54:3 (1993),  34–39  mathnet  mathscinet  zmath; Math. Notes, 54:3 (1993), 899–902  isi
1992
4. A. P. Zolotarev, “On the interconnection among Helly, Radon and Carathéodory numbers in lattices with a balanced skeleton”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 11,  17–22  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:11 (1992), 15–20
5. A. P. Zolotarev, “Direct decompositions of elements, and Goldie numbers in balanced lattices”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 10,  22–29  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:10 (1992), 19–27
6. A. P. Zolotarev, “Interdependence between carathéodory numbers and $n$-distributivity in lattices”, Mat. Zametki, 52:3 (1992),  44–47  mathnet  mathscinet  zmath; Math. Notes, 52:3 (1992), 903–906  isi
1990
7. A. P. Zolotarev, “Helly and Radon numbers in distributive lattices and in lattices with pseudocomplements”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 5,  41–47  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:5 (1990), 49–55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020